# SDR FDEA202112183102

- Difficulty date: December 18, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 69,790 hours, 27,595 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Part number: D30654131
- Part serial: 2173
- Condition: Dirty
- Location: Zone 800
- Part time: 1,725 hours, 1,236 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDIS  999     25-60  8906     16DEC21  FSD  FACT  U  BOTH ENTRY DOORS UNABLE TO ARM SLIDE  MEL  16DEC21 18:49   FSD U  RELEASED FOR SERVICE PER MEL : 52-11-01-B  CATEGORY : B EXPIRATION : 19DEC21  "MEL 52-11-01-B:  L1 AND R1 _ SLIDE(S))      INOP.  NO JUMPSEATERS/ACM'S ARE TO OCCUPY COURIER AREA IN  FLIGHT."  AT DEPARTURE TIME.  NO TIME TO T/S.  SUSPECT  FROZEN PRECIP IS THE CAUSE  C/7298064            SHGN 17DEC21 23:48   CID U  DSCRP IS PUT IN WORK   FACT 18DEC21 01:25   CID U  INSPECTED, CLEANED, AND LUBED L1 AND R1 GIRT BAR  SLIDERS AND GIRT BAR FLOOR FITTINGS PER AMM  25-66-10-2.  L1 AND R1 DOORS OPEN, CLOSE, AND ARM  NORMALLY PER AMM 52-11-00-2.  OK FOR SERVICE.
